A note on two-place predicates and fitting sequences of measure functions

Journal of Symbolic Logic 20 (2):121-122 (1955)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

General random sequences and learnable sequences.C. P. Schnorr & P. Fuchs - 1977 - Journal of Symbolic Logic 42 (3):329-340.
Similarity among nucleotides sequences.Feng Shi & Zhongxi Mo - 2002 - Acta Biotheoretica 50 (2):95-99.
Relative lawlessness in intuitionistic analysis.Joan Rand Moschovakis - 1987 - Journal of Symbolic Logic 52 (1):68-88.
Level Compactness.Gillman Payette & Blaine D'Entremont - 2006 - Notre Dame Journal of Formal Logic 47 (4):545-555.
A danger of definition: Polar predicates in moral theory.Mark Alfano - 2009 - Journal of Ethics and Social Philosophy 3 (3):1-14.
Vagueness and revision sequences.C. M. Asmus - 2013 - Synthese 190 (6):953-974.

Analytics

Added to PP
2009-01-28

Downloads
13 (#875,399)

6 months
2 (#642,987)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Notes on probability and induction.Rudolf Carnap - 1973 - Synthese 25 (3-4):269 - 298.

Add more citations

References found in this work

Add more references